Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sweetheart519

spiro - are these side effects?

Recommended Posts

Hi all,

I've been taking spiro 2 weeks - one 50mg pill in the afternoons. The last few days especially, I've had problems with shakiness, tiredness, an overall "sick" feeling, dizziness, and nausea. I'm just so out of it or something, at times. I'm not sure if this is related to spiro or if maybe I'm fighting something off. Has anyone else experienced these side effects? I talked to the pharmacist and he advised me to check my blood pressure to make sure everything was ok, but that would only cause dizziness or light-headedess. I did check my blood pressure last week, twice, and it's fine. This is why I wonder if it's something else. I'm really not sure what's going on.

Also, last night I went to dinner with a friend. I had a glass of wine and I was pretty dizzy when we were walking out of the restaurant. Almost like the alcohol affected me more than usual. Of course I had been feeling really bad all day yesterday...tired, dizzy, out of it. Has anyone had problems drinking while on spiro? I don't drink much, but that would put a cramp in my style if I couldn't have a drink or two when I go out anymore!

Thanks all...

Share this post


Link to post
Share on other sites

I've tried to up my water intake...it's quite possible. Both medications I'm on (spiro and Septra) say to drink more water than usual. I've been feeling better since Sunday afternoon. Thanks for the reply. :)

Share this post


Link to post
Share on other sites

I had the same exact side effects when i started spiro. tired, jittery, dizzy, etc. After about 1 month, the side effects went completely away. (and I should mention I'm on a high dose- 200 mg). I really don't think the side effects are dose specific-- it just takes a little time to get used to the med. Hang in there-- be sure to drink A TON of water, and try to stand up slowly when you're sitting/sleeping so you won't get too dizzy. As far as the alcohol goes...everything in moderation, right? I'm not a big drinker, but I will have a few drinks on the weekend-- I haven't noticed any difference. I really think you just need a little time, and then things will go back to normal for you. Good Luck :)

Share this post


Link to post
Share on other sites

Thanks very much, I'm going to keep with it and see if the effects subside in time. It's encouraging that it subsided for you. If I still feel this way when I go for my next 8 week check-up I may have to ask my derm what to do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×